MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 5 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 5 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158125010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Scar Tissue (2060); Swelling (2091); No Code Available (3191)
Date of Event 03/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Re-revision knee replacement (tc3): patient received revision of a pfc with tc3 approx.3 months ago 1st revision (b)(6) 2019.Patient experienced a lot of post-op pain and swelling.Surgeon suspected possible infection.No explicit signs of infection on entering the joint.There was a considerable amount of scar tissue.Scar tissue removed, swabs taken to test for infection, stabalised liner exchanged.
 
Additional Manufacturer Narrative
(b)(4) due to receipt of additional information states that "swabs showed no infection present".If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Swabs showed no infection present.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA STAB GVF INS 5 10MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8440667
Report Number1818910-2019-88049
Device Sequence Number19577584
Product Code JWH
UDI-Device Identifier10603295064589
UDI-Public10603295064589
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number158125010
Device Lot NumberD14062197
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer04/05/2019
04/12/2019
Initial Report FDA Received Date03/21/2019
Supplement Report FDA Received Date04/30/2019
05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;